# SDR USAA920080629

- Difficulty date: March 15, 2008
- Submitted: March 17, 2008
- Operation: Air carrier
- Aircraft: N157AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23779
- Aircraft time: 64,255 hours, 44,582 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 391 - LAS - MX REPORTED EMERGENCY LIGHTS ROW 5-10 INOP.  MX DISCOVERED LAMP PINS AT ROW 10 GROUNDED OUT.  MX REPAIRED WIRES AND RE-LAMPED.  OPERATIONAL TEST WAS GOOD.
